The distributional Kontorovich-Lebedev transformation with the Hankel function in the kernel

  1. Gutiérrez-Tovar, Y.E. 1
  2. Méndez-Pérez, J.M.R. 2
  1. 1 Departamento de Estudios Generales, Universidad Nacional Experimental Politécnica
  2. 2 Universidad de La Laguna
    info

    Universidad de La Laguna

    San Cristobal de La Laguna, España

    GRID grid.10041.34

Journal:
Bulletin of the Belgian Mathematical Society - Simon Stevin

ISSN: 1370-1444

Year of publication: 2006

Volume: 13

Issue: 3

Pages: 499-512

Type: Article

Export: RIS
Data source: Scopus